# SDR AALA202509203794

- Difficulty date: September 18, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,118 hours, 28,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17136
- Condition: Faulty
- Location: Zone 800
- Part time: 35,713 hours, 15,489 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GIRTBAR IS EXTREMELY HARD TO DISARM. REMOVED AND REPLACED L1 EMERGENCY SLIDE. PER J/C 08L22125001.
